Authors: Dragović, Vladimir 
Radnović, Milena
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Conditions of Cayley's type for ellipsoidal billiard
Journal: Journal of Mathematical Physics
Volume: 39
Issue: 1
First page: 355
Last page: 362
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 0022-2488
DOI: 10.1063/1.532317
Abstract: 
The billiard system within an ellipsoid in three-dimensional space is considered. We describe periodical trajectories of that mechanical system deriving analytical condition of Cayley's type for generalized Poncelet's theorem, using methods of algebrogeometric integration.
Publisher: American Institute of Physics

Show full item record

SCOPUSTM   
Citations

17
checked on Jun 15, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.